# SDR 2003UALA00131

- Difficulty date: January 30, 2003
- Submitted: February 11, 2003
- Operation: Air carrier
- Aircraft: N567UA
- Make and model: Boeing 757222
- Aircraft serial: 26673
- Aircraft time: 35,372 hours, 12,436 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT LEFT SIDE OF A/C BETWEEN STRINGER 14 & 15 AT STATION 1615. A OVER Y IS 32. DIA 3-64 BY 1.5 INCHES. HFEC ACCOMPLISHED/NO CRACKS NOTED.   MAJOR REPAIR ACCOMPLISHED.  CUT OUT DAMAGE AND INSTALLED DOUBLER AND TRIPLER REPAIR.
